Alert archive / Texas / Red Flag Warnings in 2008
Red Flag Warning 38, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this red flag warning at Apr 7, 2008, 4:13 AM CDT for 17 counties in Texas. It took effect at Apr 7, 2008, 9:00 AM CDT. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2008, 4:13 AM CDT (09:13 UTC)
- In effect from
- Apr 7, 2008, 9:00 AM CDT
- Expired
- Apr 7, 2008, 10:00 PM CDT
- In force
- 13 hr
- Issued by
- NWS Midland/Odessa, TX
Counties Andrews County, TX, Borden County, TX, Crane County, TX, Dawson County, TX, Ector County, TX, Gaines County, TX, Glasscock County, TX, Howard County, TX, Loving County, TX, Martin County, TX, Midland County, TX, Mitchell County, TX, Reagan County, TX, Scurry County, TX, Upton County, TX, Ward County, TX, Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 16 km from the middle of the area, began a volume at 09:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 9.2 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 6091 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KMAF 070913 RFWMAF RED FLAG WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 413 AM CDT MON APR 7 2008 ...RED FLAG WARNING IN EFFECT FOR THE GUADALUPE MOUNTAINS AND ADJACENT PLAINS OF NEW MEXICO... THE UPPER TRANS PECOS... VAN HORN REGION... THE DAVIS MOUNTAINS... AND THE PERMIAN BASIN FROM THIS MORNING THROUGH THIS EVENING FOR WINDY CONDITIONS... VERY LOW RH... AND EXTREME FIRE DANGER... .THE COMBINATION OF STRONG WINDS ALOFT MIXING DOWN TO THE SURFACE AND THE DEVELOPMENT OF A DEEP SURFACE LOW OVER EASTERN NEW MEXICO WILL RESULT IN WINDY CONDITIONS ACROSS THE AREA TODAY. SOUTHWEST WINDS AT THE 20 FT LEVEL OF 20 MPH OR GREATER ARE EXPECTED ACROSS SOUTHEASTERN NEW MEXICO... THE UPPER TRANS PECOS... AND THE PERMIAN BASIN... WITH 20 FT WIND SPEEDS OF 35 MPH OR GREATER WITH GUSTS OF 55 MPH OR MORE POSSIBLE ACROSS THE GUADALUPE MOUNTAINS TODAY. THIS SOUTHWEST WIND AND UNSEASONABLY WARM TEMPERATURES WILL RESULT IN MINIMUM RELATIVE HUMIDITIES OF 10 PERCENT OR LESS ACROSS THE REGION. WITH VERY HIGH TO EXTREME FIRE DANGER EXPECTED ACROSS THE AREA... A RED FLAG WARNING IS IN EFFECT TODAY INTO THIS EVENING. CONDITIONS WILL SLOWLY IMPROVE OVERNIGHT. NMZ114-115-TXZ045>048-050>053-057>063-067>070-258-072100- /O.UPG.KMAF.FW.A.0034.080407T1400Z-080408T0300Z/ /O.NEW.KMAF.FW.W.0038.080407T1400Z-080408T0300Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-BORDEN-SCURRY- ANDREWS-MARTIN-HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-GUADALUPE MOUNTAINS- 413 AM CDT MON APR 7 2008 /313 AM MDT MON APR 7 2008/ ...RED FLAG WARNING IN EFFECT FROM 9 AM CDT /8 AM MDT/ THIS MORNING TO 10 PM CDT /9 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING... WHICH IS IN EFFECT FROM 9 AM CDT /8 AM MDT/ THIS MORNING TO 10 PM CDT /9 PM MDT/ THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. ACROSS THE WARNING AREA... SOUTHWEST WINDS ARE EXPECTED TO INCREASE TO 20 MPH OR GREATER WITH MINIMUM RH VALUES OF 10 PERCENT OR LESS... AND VERY HIGH TO EXTREME FIRE DANGER. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES... AND DO NOT DRIVE THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW INTO WIND-DRIVEN WILDFIRES. $$ TXZ074-072100- /O.NEW.KMAF.FW.W.0038.080407T1400Z-080408T0300Z/ DAVIS/APACHE MOUNTAINS AREA- 413 AM CDT MON APR 7 2008 ...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING... WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 10 PM CDT THIS EVENING. ACROSS THE DAVIS MOUNTAINS... SOUTHWEST WINDS ARE EXPECTED TO INCREASE TO 20 TO 30 MPH WITH MINIMUM RH VALUES IN THE SINGLE DIGITS... WITH EXTREME FIRE DANGER. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES... AND DO NOT DRIVE THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW INTO WIND-DRIVEN WILDFIRES. $$
2 follow-up statements
000 WWUS84 KMAF 071650 RFWMAF RED FLAG WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1150 AM CDT MON APR 7 2008 ...RED FLAG WARNING REMAINS IN EFFECT FOR THE GUADALUPE MOUNTAINS AND ADJACENT PLAINS OF NEW MEXICO...THE UPPER TRANS PECOS...VAN HORN REGION...THE DAVIS MOUNTAINS...AND THE PERMIAN BASIN FROM THIS MORNING THROUGH THIS EVENING FOR WINDY CONDITIONS...VERY LOW RH...AND EXTREME FIRE DANGER... .THE COMBINATION OF STRONG WINDS ALOFT MIXING DOWN TO THE SURFACE AND THE DEVELOPMENT OF A DEEP SURFACE LOW OVER EASTERN NEW MEXICO WILL RESULT IN SOUTHWEST WINDS AT THE 20 FT LEVEL OF 20 MPH OR GREATER ACROSS SOUTHEASTERN NEW MEXICO...THE UPPER TRANS PECOS...AND THE PERMIAN BASIN. 20 FT WIND SPEEDS OF 35 MPH OR GREATER WITH GUSTS OF 55 MPH OR MORE ARE POSSIBLE ACROSS THE GUADALUPE MOUNTAINS TODAY. THESE WINDS WILL COMBINE WITH MINIMUM RELATIVE HUMIDITIES OF 10 PERCENT AND VERY HIGH TO EXTREME FIRE DANGER ACROSS THE AREA. THEREFORE A RED FLAG WARNING IS IN EFFECT THROUGH THIS EVENING. CONDITIONS WILL SLOWLY IMPROVE OVERNIGHT. NMZ114-115-TXZ045>048-050>053-057>063-067>070-074-258-072230- /O.CON.KMAF.FW.W.0038.000000T0000Z-080408T0300Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-BORDEN-SCURRY- ANDREWS-MARTIN-HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- GUADALUPE MOUNTAINS- 1150 AM CDT MON APR 7 2008 /1050 AM MDT MON APR 7 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING. ACROSS THE WARNING AREA...SOUTHWEST WINDS ARE EXPECTED TO INCREASE TO 20 MPH OR GREATER WITH MINIMUM RH VALUES OF 10 PERCENT OR LESS...AND VERY HIGH TO EXTREME FIRE DANGER. WINDS IN THE GUADALUPE MOUNTAINS COULD REACH 35 TO 45 MPH WITH GUSTS OVER 60 MPH. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW INTO WIND-DRIVEN WILDFIRES. $$
000 WWUS84 KMAF 072012 RFWMAF RED FLAG WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 312 PM CDT MON APR 7 2008 ...RED FLAG WARNING REMAINS IN EFFECT FOR THE GUADALUPE MOUNTAINS AND ADJACENT PLAINS OF NEW MEXICO...THE UPPER TRANS PECOS...VAN HORN REGION...THE DAVIS MOUNTAINS...AND THE PERMIAN BASIN FROM THROUGH THIS EVENING FOR WINDY CONDITIONS...VERY LOW RH...AND EXTREME FIRE DANGER... .SOUTHWEST TO WEST WINDS AT THE 20 FT LEVEL OF 20 MPH OR GREATER ACROSS SOUTHEASTERN NEW MEXICO...THE UPPER TRANS PECOS...AND THE PERMIAN BASIN. 20 FT WIND SPEEDS OF 35 MPH OR GREATER WITH GUSTS OF 55 MPH OR MORE ARE POSSIBLE ACROSS THE GUADALUPE MOUNTAINS. THESE WINDS WILL COMBINE WITH MINIMUM RELATIVE HUMIDITIES BELOW 10 PERCENT AND VERY HIGH TO EXTREME FIRE DANGER ACROSS THE AREA. THEREFORE A RED FLAG WARNING WILL CONTINUE THROUGH THIS EVENING. CONDITIONS WILL SLOWLY IMPROVE OVERNIGHT. NMZ114-115-TXZ045>048-050>053-057>063-067>070-074-258-080300- /O.CON.KMAF.FW.W.0038.000000T0000Z-080408T0300Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-BORDEN-SCURRY- ANDREWS-MARTIN-HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- GUADALUPE MOUNTAINS- 312 PM CDT MON APR 7 2008 /212 PM MDT MON APR 7 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING. ACROSS THE WARNING AREA...SOUTHWEST WINDS ARE EXPECTED TO INCREASE TO 20 MPH OR GREATER WITH MINIMUM RH VALUES OF 10 PERCENT OR LESS...AND VERY HIGH TO EXTREME FIRE DANGER. WINDS IN THE GUADALUPE MOUNTAINS COULD REACH 35 TO 45 MPH WITH GUSTS OVER 60 MPH. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW INTO WIND-DRIVEN WILDFIRES. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Apr 7, 2:56 AM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Apr 7, 2:56 AM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
256 AM CDT MON APR 7 2008
.DISCUSSION...
A PROGRESSIVE RATHER SWIFT MEAN WESTERLY FLOW ALOFT WILL PREVAIL
THROUGH MIDWEEK AND THEN WEST-NORTHWEST THEREAFTER.
A SURFACE LEE TROUGH/LOW WILL BE FEATURED TODAY AS THE SWIFT WESTERLY
FLOW ALOFT INDUCES SURFACE PRESSURE FALLS TO THE LEE OF THE SOUTHERN
ROCKIES. HIGH TEMPERATURES TODAY SHOULD BE MUCH ABOVE NORMAL DUE
TO ABUNDANT SUNSHINE LOW LEVEL THERMAL RIDGING AND DOWNSLOPE FLOW.
WILL UPGRADE THE HIGH WIND WATCH TO A WARNING FOR THIS AFTERNOON
AND EARLY EVENING FOR THE GUADALUPE MOUNTAINS AS THE GRADIENT
INCREASES WITH THE DEVELOPMENT OF THE LEE LOW.
ON TUESDAY ANOTHER NORTHERN STREAM SYSTEM WILL PASS BY TO THE NORTH.
THE ASSOCIATED COLD FRONT WILL KNOCK BACK TEMPERATURES SEVERAL
DEGREES BUT STILL REMAIN ABOVE NORMAL. LOW LEVEL MOISTURE WILL
ALSO INCREASE ON LOW LEVEL EASTERLY WINDS TUESDAY NIGHT AS A
SURFACE HIGH SETTLES SOUTHWARD FROM THE CENTRAL PLAINS.
ON WEDNESDAY A STRONGER UPPER LEVEL SYSTEM WILL TRACK FROM THE GREAT
BASIN INTO THE ROCKIES. THIS STORM SYSTEM WILL TRACK FURTHER SOUTH
THEN ITS TWO PREDECESSORS. THE MID LEVEL FLOW WILL BACK AHEAD OF
THIS SYSTEM WITH 30 TO 40 DECAMETER 500 MILLIBAR HEIGHT FALLS
PROGGED DURING THE DAY. THE BEST CHANCE OF SHOWERS AND THUNDERSTORMS
WILL BE IN THE NORTHEAST PERMIAN BASIN...AHEAD OF THE WARM
FRONT/DRYLINE INTERSECTION. MORE HEIGHT FALLS ARE PROGGED WEDNESDAY
NIGHT AS THE UPPER LEVEL SYSTEM MOVES THROUGH THE CENTRAL/SOUTHERN
ROCKIES. THE WARM FRONT/DRYLINE WILL SURGE EASTWARD. GFS40 CHANCE
POPS ACROSS THE EASTERN PERMIAN BASIN LOOK REASONABLE WEDNESDAY AND
WEDNESDAY NIGHT.
A MUCH DRIER WESTERLY LOW LEVEL FLOW WILL TAKE OVER THURSDAY AS
THE STORM SYSTEM MOVES OUT ONTO THE HIGH PLAINS. THE ASSOCIATED
SURFACE COLD FRONT WILL MOVE THROUGH THE REGION THURSDAY NIGHT WITH
NEAR NORMAL TEMPERATURES THURSDAY NIGHT AND FRIDAY BEHIND THE FRONT.
WENT DRY NEXT WEEKEND IN DRY NORTHWEST FLOW ALOFT WITH NEAR NORMAL
TEMPERATURES SATURDAY AND ABOVE NORMAL TEMPERATURES SUNDAY AND
NEXT MONDAY.
&&
.FIRE WEATHER...
DEVELOPMENT OF DEEP SURFACE LOW BELOW 1000MB OVER EASTERN NEW
MEXICO TODAY WILL RESULT IN WINDY CONDITIONS FOR MUCH OF THE AREA.
THIS LOW WILL PRODUCE A WEST TO SOUTHWEST WIND THAT WILL PUSH LOW
LEVEL MOISTURE OUT OF THE AREA. LOW DEWPTS AND UNSEASONABLY WARM
TEMPERATURES WILL COMBINE TO PRODUCE MINIMUM RH VALUES OF 15 PERCENT
OR LESS ACROSS ALL OF W TX AND SE NM. MUCH OF THE REGION WILL
EXPERIENCE RH IN THE SINGLE DIGITS THIS AFTERNOON WITH VERY HIGH TO
EXTREME FIRE DANGER EXPECTED.
THEREFORE HAVE UPGRADED TO A RED FLAG WARNING TODAY FOR GUADALUPE
MOUNTAINS... SOUTHEASTERN NEW MEXICO PLAINS... PERMIAN BASIN...
UPPER TRANS PECOS AND VAN HORN REGION. ALSO ADDED DAVIS MOUNTAINS
TO WARNING AS MODEL SOUNDINGS INDICATE SHOULD EASILY MAKE 20FT WINDS
OF 20+ ESPECIALLY ACROSS HIGHER ELEVATIONS.
THE APPROACH OF THE NEXT UPPER TROUGH WEDNESDAY AND THE RETURN OF
LOW LEVEL MOISTURE ESPECIALLY EAST WILL BRING A CHANCE OF STORMS TO
THE AREA DURING THE DAY AND NIGHT... BUT MAY HAVE SOME FIRE WX
CONCERNS FOR THE FAR WESTERN COUNTIES. THE BACKSIDE OF THE TROUGH
ON THURSDAY COULD PROVIDE FOR A SIGNIFICANT FIRE WEATHER DAY AS DRY
AND WINDY CONDITIONS ONCE AGAIN COMBINE. STILL THREE DAYS OUT SO
WILL CONTINUE TO MONITOR AT THIS TIME.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 85 54 79 51 / 0 0 0 10
CARLSBAD NM 86 50 83 47 / 0 0 0 10
DRYDEN TX 90 57 89 61 / 0 0 0 10
FORT STOCKTON TX 89 51 84 55 / 0 0 0 10
GUADALUPE PASS TX 78 51 74 48 / 0 0 0 10
HOBBS NM 84 48 79 46 / 0 0 0 10
MARFA TX 79 39 77 40 / 0 0 0 10
MIDLAND INTL AIRPORT TX 87 48 81 49 / 0 0 0 10
ODESSA TX 87 50 83 49 / 0 0 0 10
WINK TX 93 49 87 53 / 0 0 0 10
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM 8 AM THIS MORNING TO 9 PM MDT THIS EVENING
FOR THE FOLLOWING ZONES...GUADALUPE MOUNTAINS NP/LINCOLN
NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.
HIGH WIND WARNING FROM 11 AM THIS MORNING TO 9 PM MDT THIS
EVENING FOR THE FOLLOWING ZONES...GUADALUPE MOUNTAINS OF
EDDY COUNTY.
TX...RED FLAG WARNING FROM 9 AM CDT /8 AM MDT/ THIS MORNING TO 10 PM
CDT /9 PM MDT/ THIS EVENING FOR THE FOLLOWING ZONES...
ANDREWS...BORDEN...CRANE...DAVIS/APACHE MOUNTAINS AREA...
DAWSON...ECTOR...GAINES...GLASSCOCK...GUADALUPE MOUNTAINS...
HOWARD...LOVING...MARTIN...MIDLAND...MITCHELL...REAGAN...
REEVES COUNTY AND UPPER TRANS PECOS...SCURRY...UPTON...VAN
HORN AND HIGHWAY 54 CORRIDOR...WARD...WINKLER.
HIGH WIND WARNING FROM 11 AM THIS MORNING TO 9 PM MDT THIS
EVENING FOR THE FOLLOWING ZONES...GUADALUPE MOUNTAINS.
&&
72/12Hazardous weather outlook, Apr 7, 3:37 AM CDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 337 AM CDT MON APR 7 2008 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-080845- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 337 AM CDT MON APR 7 2008 /237 AM MDT MON APR 7 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT VERY DRY AND WINDY CONDITIONS EXPECTED TODAY FOR SOUTHEASTERN NEW MEXICO AND MUCH OF WEST TEXAS. THIS HAS RESULTED IN A RED FLAG WARNING TODAY AND THIS EVENING NORTH OF A VAN HORN TO BIG LAKE LINE. ALSO VERY WINDY CONDITIONS ARE EXPECTED FOR THE GUADALUPE MOUNTAINS... SO A HIGH WIND WARNING IS IN EFFECT TODAY INTO THIS EVENING. SUSTAINED SOUTHWEST WINDS OF 40 MPH OR GRATER WITH GUSTS OVER 60 MPH WILL BE POSSIBLE ACROSS THE GUADALUPE MOUNTAINS TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ON WEDNESDAY SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS WEST TEXAS AND SOUTHEASTERN NEW MEXICO. SOME OF THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WIND THE PRIMARY THREATS. THE MAIN AREA OF CONCERN FOR SEVERE WEATHER WILL BE THE NORTHEAST PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS. ADDITIONAL FIRE WEATHER CONCERNS WILL BE POSSIBLE FOR THE WEST ON WEDNESDAY AND AREAWIDE ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 3:23 AM CDT | High Wind Warning | MAF | 19 hr |
Nearby
Red Flag Warnings in Texas, 2008Red Flag Warnings in New Mexico, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.